# SDR GTIA010244

- Difficulty date: April 29, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adj
- Location: Lt Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 657 - RSW - FOUND GEAR DOOR OPEN ANNUNCIATOR ILLUMINATED AT 33,000, GEAR UP LIGHTS OUT.  TURN PUMPS ON HIGH AND ON.  ON LEFT MLG DOOR FOUND LEFT TARGET SENSOR GAP OUT OF LIMITS.  ADJUSTED TARGET SENSOR TO LIMITS IAW MD-80 MM 32-50-05.  (M)
